Results 1 to 9 of 9
  1. #1
    spiderman87 is offline Junior Member
    Join Date
    May 2013
    Posts
    50

    Injection site pain! Help!

    I'm sure everyone has seen this post a thousand times and I've searched but can't seam to find a straight answer. I've ran a couple cycles of gear and every now and then after glute injection of test ive have a hard lump and a little sore but it goes away.

    Monday Night I took my first injection of Test C 250/ Tren E 250 blend injection in glute. Tuesday was sore but not real bad...Wednesday more sore and today it's pain...small lump, no redness, no fever just pain....a good bit of pain....enough to ask you guys

    Any chance of abcess? Could my body just react badly to this blend? I've since chosen to not run tren this cycle.

    Advice?

  2. #2
    Join Date
    Aug 2010
    Posts
    7,800
    If it's swollen, red, and hot, it could be an abscess. Most of the time it will heal itself. Just make sure everything's sterile. You can put a cool compress on it but it just has to work itself out.

  3. #3
    spiderman87 is offline Junior Member
    Join Date
    May 2013
    Posts
    50
    It's warm, not red and not swollen. Small lump under skin.
    Just pain when I sit or press it

  4. #4
    welshstrol's Avatar
    welshstrol is offline New Member
    Join Date
    Apr 2013
    Posts
    18
    I'm running test cyp 250mg e4d and I'm in the same boat as you. Doesn't hurt the day of injection, or the day after really, but it's raw and very painful around the third day after to the point where sitting on the toilet to take a shit is nearly impossible. What I found is starting help is right after injecting take a hot bath. Lay in the bath tub in the hot and bring your knee up to your chest and hold it for a bit and just stretch it out. The hot water loosens the muscle allowing the gear to move through and blood to flow. If you inject and then just sit on your couch or what ever it takes longer for the gear move through. So every day I just take a 20 minute long hot bath and stretch it and its no longer nearly as bad anymore. Hope that helps

  5. #5
    spiderman87 is offline Junior Member
    Join Date
    May 2013
    Posts
    50
    Will it help to apply heat? Like a heating pad?

  6. #6
    welshstrol's Avatar
    welshstrol is offline New Member
    Join Date
    Apr 2013
    Posts
    18
    Quote Originally Posted by spiderman87
    Will it help to apply heat? Like a heating pad?
    Meh it helps a little bit. But it's kinda like a temp fix if that makes sense. It feels good while you have the hot pack on it and for like 20 minutes after but then it starts to feel raw and stiff again later on normally. Hot baths are the best I find. Stretching in a hot bath makes a big difference for me. But a hot pack may work for you. No harm in trying right. It won't make it worse that's for sure.

  7. #7
    AlinSR is offline new member
    Join Date
    Jan 2013
    Posts
    578
    If it doesn't dissipate, you may need a course of antibiotics.

  8. #8
    spiderman87 is offline Junior Member
    Join Date
    May 2013
    Posts
    50
    All is good. Used heating pad for 20min 3 times a day and its much better.

    Thanks

  9. #9
    BBJT200's Avatar
    BBJT200 is offline Senior Member
    Join Date
    May 2012
    Location
    Nevada
    Posts
    1,147
    Want to know why it hurts? You have a lot of mg's per mL in your gear. 500! Double what is "standard" for long esters such as enanthate and cypionate .
    You have hormone crystalizing in your muscle because it sits there longer than the oil/solvents do because it is dosed so high.

    The only way to fix this is
    1)buy standard dosage gear
    2)cut it with sterile, filtered oil (add 2% BA to the oil)

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •